ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407362 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, just before transseptal puncture, the needle punctured the sheath.The needle did not fit into the sheath.On x-ray, it was seen that the needle came out of the sheath, not at the end of the sheath but before the sheath.The sheath and needle were replaced.The procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 8.5f swartz braided introducer sheath and dilator were received for evaluation.No visual anomalies were noted and no other anomalies were noted when a brk needle/stylet assembly was advanced through the returned sheath/dilator assembly.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported puncture or needle insertion difficulty remains unknown.